# SDR CALA2011050400341

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 33,934 hours, 10,760 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER SKIN SHOWS CRACK INDICATION AT STAB STA 147.90 I/B SIDE OF RIB 8, 17 .5 INCH FWD IF AFT EDGE IF AFT SPAR.  REF STEP 5 OF EA 5510-01843 OP 1.  RT HORIZ STAB LOWER SKIN REPAIRED PER EC/RA 5510-02171.
